# SDR DXTA2022120975870

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 933 hours, 630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1202M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: UPON SHUT DOWN THE CREW COULD NOT EXTINGUISH THE MAIN CABIN DOOR EMER EXIT SIGN LIGHTS ON THE MAIN CABIN DOOR WITH ALL POWER ON THE AIRCRAFT TURNED OFF.   T/S EMERGENCY LIGHTS SYSTEM FOUND EMERGENCY BATTERY DEAD,  R & R THE BATTERIES AND PERFORMED SATISFACTORY OPS CHECK.  ORIG SUB DATE:  12/9/2022
